# SDR AALA982060

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 28R STRINGER FORWARD OF STATION 690 FOUND TO BE CORRODED.  FABRICATED NEW STRINGER SPLICE EXTENDED TO PICK UP SAME NUMBER OF FASTENERS PAST DAMAGE CUTOUT PER ESO 11697, DATED 10/21/98.  (M)
